# SDR QXEA0300377

- Difficulty date: March 14, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,606 hours, 2,833 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: D98C07606
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YEG ON FLIGHT 2371- LEFT FUEL LOW PRESSURE CAUTION.  REMOVED AND REPLACED ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
